Optical soliton perturbation with full nonlinearity in polarization preserving fibers using trial equation method


Biswas A., Yildirim Y., YAŞAR E., Triki H., Zhou Q., Moshokoa S. P. , ...More

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, pp.385-402, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20
  • Publication Date: 2018
  • Journal Name: JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.385-402
  • Keywords: Optical solitons, Perturbed nonlinear Schrodinger's equation, Trial equation, Different nonlinearities, TRAVELING-WAVE SOLUTIONS, CONSERVATION-LAWS
  • Bursa Uludag University Affiliated: Yes

Abstract

This paper obtains optical soliton solution to perturbed nonlinear SchrOdinger's equation by trial equation approach. There are nine types of nonlinear fibers studied in this paper. They are Kerr-law, power-law, quadratic-cubic law, parabolic-law, dual-power law, log-law, anti-cubic law, cubic-quintic-septic law and triple-power law. Bright, dark and singular soliton solutions are derived. Additional solutions such as singular periodic solutions also fall out of the integration scheme.